RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 48, Issue 6  


Projective modules over universal enveloping algebras
V. A. Artamonov
1123
On Waring's problem with nonintegral exponent
G. I. Arkhipov, A. N. Zhitkov
1138
Probabilistic problems in the theory of hypoellipticity
A. Yu. Veretennikov
1151
Singular perturbation theory for systems of differential equations in the case of multiple spectrum of the limit operator. III
A. G. Eliseev
1171
Cluster sets of meromorphic functions relative to sequences of compact sets
A. N. Kanatnikov
1196
The distribution of zeros of the function $\zeta(1/2+it)$
A. A. Karatsuba
1214
Asymptotics of the solution of the nonlinear Dirichlet problem having a strong singularity near a corner point
S. A. Nazarov, K. I. Pileckas
1225
An asymptotic formula for the number of representations of a natural number by a pair of quadratic forms, the arguments of one of which are prime
V. A. Plaksin
1245
Dieudonné's conjecture on the structure of unitary groups over a division ring, and Hermitian $K$-theory
V. P. Platonov, V. I. Yanchevskii
1266
The solvability problem for equations in one unknown in nilpotent groups
N. N. Repin
1295
On the limit distribution of Kolmogorov–Smirnov statistics for a composite hypothesis
Yu. N. Tyurin
1314
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019